# SDR SWAA2022101283177

- Difficulty date: September 19, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R AT BS540 FWD CARGO COMPARTMENT 2022-510741 / [01] TOOL USED EDDY CURRENT PN/ NORTEC 600D; SN/ 190023010; DUE DATE/ 14-FEB-23.;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23.
